Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Diagnosed with benign vtach, on beta blocker. Having sudden lightheadedness, sinking feeling. Cause for symptoms?

My son is 36 and healthy. He is about 6 1 and weighs around 187 lbs. He is active and lifts weights. He is a stay at home dad with two girls ages 7 and 3. He was diagnosed with benign vtach 5 years ago and has been on a beta blocker ever since. The medication has seemingly taken care of the vtach issue. It was suggested that he may eventually want to go off medication, but he feels good and hasn t wanted to take the risk. Recently he started with a lightheaded, sinking feeling that last for a second at a time. It can come on him at anytime, and can be brought on by changing the position of his head and is exasperated by loud noises. He has been to his general practitioner and had numerous tests including an ekg , neurological screening, blood tests and has had his blood pressure taken. All tests were negative. He has also been to an opthomologist and his vision shows no concerns. He has 20/20 vision. What are your thoughts and/or concerns about what could be causing these symptoms and what do you suggest as next steps? Concerned mother
Asked On : Fri, 16 Nov 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi Welcome to HCM ,
in view of background V.Tech and on medicine and now feeling of sinking episode should not be neglected ,
consult your cardiologist and do 24 hour holter study which give you idea of rhythm in 24 hours and any abnormality in rhythm ,
try to avoid driving alone if you get frequent episode ,
take care
Answered: Sat, 8 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor